Complex Variables is now published as Complex Variables and Elliptic Equations.

Publisher: Taylor and Francis Ltd

Related content
Volume 50, Number 3, February 20, 2005

< previous issue | all issues | next issue >

Favourites:Add to Favourites
Favourites:Add to Favourites

Some results on Berezin symbols
pp. 185-193(9)
Authors: Karaev, M.T.; Saltan, S.

Favourites:Add to Favourites

Analytic mean-periodic functions associated with the Dunkl operator in a disk
pp. 195-210(16)
Authors: Salem, N. B.; Kallel, S.

Favourites:Add to Favourites

Approximation by the Riemann zeta-function
pp. 211-215(5)
Authors: Gauthier, P.M.; Tarkhanov, N.

Favourites:Add to Favourites

Modular transformations of Bers fiber spaces
pp. 217-227(11)
Author: Zhang, C.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more